# SDR ASAA2018072525533

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 17,833 hours, 5,937 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 417FX9
- Condition: Failed
- Location: Cockpit
- Part time: 17,822 hours, 5,935 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S TFR SWITCH APPEARS TO BE CONTROLLING BOTH CA & FO TILTS ON WX RADAR. GROUNDED - YES. REPLACED WXR CONTROL PNL, OPS NML REF AMM 34-43-91-400-801.
